# SDR IPXA2021092274160

- Difficulty date: August 11, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N51932
- Part serial: NA
- Condition: None
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#2 ENGINE PYLON OUTBD FWD SKIN AT LOWER ANGLE, HAS INTERGRANGUAR CORROSIONREPAIR #2 ENGINE PYLON OUTBD FWD SKIN PER EA#757-5450-27-A2665
